# SDR 39LA2019060311801

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N602AR
- Make and model: Casa C212200
- Aircraft serial: 161
- Aircraft time: 33,571 hours, 20,287 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 212224089
- Condition: Corroded
- Location: Frame 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTIONS, THE FLOOR BEAM AT LANDING GEAR FRAME 9 WAS FOUND TO HAVE CORROSION AT A FLOORBOARD NUTPLATE.  ASSEMBLY OF A TECHNICAL DATA PACKAGE IS CURRRENTLY IN WORK.  OPEN
